Allegra (Fexofenadine HCL) - 120mg (10 Tablets)

Allegra

FEXOFENADINE HYDROCHLORIDE

* Our best price : £ 3.67

Allegra (Fexofenadine HCL) is in a class of medicines known as histamine H1 receptor antagonists. However, it is commonly referred to as an antihistamine, as it works by blocking histamine receptors and preventing from binding to the mast cells.

Brand Name : Allegra
Active Ingredients : FEXOFENADINE HYDROCHLORIDE
Manufacturer : Sanofi-Aventis
Country of Origin : India
Intended Patient : Unisex
Allegra (Fexofenadine HCL) - 120mg (10 Tablets) Allegra (Fexofenadine HCL) - 120mg (10 Tablets) Allegra (Fexofenadine HCL) - 120mg (10 Tablets)
In stock
QTY
* Quantity
1-5 Strip
6-10 Strip
11-20 Strip
31 Strip +
Price / Each
£4.08
£3.88
£3.79
£3.67

Description


Main Use Active Ingredient Marketed Name
Seasonal allergic rhinitis Fexofenadine HCL Allegra

Uses
Allegra (Fexofenadine HCL) is in a class of medicines known as histamine H1 receptor antagonists. However, it is commonly referred to as an antihistamine, as it works by blocking histamine receptors and preventing histamine from binding to the mast cells. This can prevent and relieve sneezing, rhinorrhoea, watering of the eyes and other allergy symptoms, and makes this medicine a popular choice in the treatment of seasonal allergic rhinitis, chronic idiopathic urticaria and other conditions. Many people use it during pollen season, when allergy symptoms are at their worst. Another benefit of this medicine is that the likelihood of drowsiness is significantly reduced.

Dosage and Administration
Allegra (Fexofenadine HCL) comes provided as 120mg tablets which need to be administered orally. Your doctor will provide clear instructions related to the correct dosage. It is necessary to take the tablets alongside water. Adult patients may sometimes be directed to administer a dosage that consists of 60mg (taken twice per day) or else 180mg once per day. It is also possible that the doctor may direct the patient to take 120mg once per day when treating seasonal allergic rhinitis. However, you must never take more than the amount recommended by the doctor.

Side effects
Allergy treatment with Allegra (Fexofenadine HCL) could lead to side effects, such as:

  • Vertigo
  • Vomiting
  • Fatigue
  • Menstrual pain
  • Pain felt in the muscles or back

Ensure that a doctor is made aware of any side effects that are experienced. Present yourself at a hospital or doctor's clinic immediately if you experience any serious side effects, so that you can receive the appropriate medical attention.

Precautions
The absorption of the medication may be affected if antacids or fruit juices are consumed.

Go to visit the doctor if you do not experience an improvement in symptoms after taking the medicine.

Seek immediate emergency medical attention if you suffer an allergic reaction. Symptoms to watch for, which may be indicative of a reaction, include skin rashes, hives, swelling of the face or limbs, trouble breathing, and trouble swallowing.

Always use Allegra (Fexofenadine HCL) as you have been prescribed by your doctor. Never self-medicate or change your dosage without first consulting your doctor. The correct dosage can vary depending on your health, medical history, and the severity of the condition being treated.

This medication may not be safe for all patients. Before you begin using it always disclose the following to your doctor:

  • If you are pregnant or breastfeeding.
  • If you suffer from any allergies.
  • If you suffer from any other health conditions or illnesses.
  • If you are using any other medicine (including all non-prescription).
  • If you are using any supplements, vitamins, or herbal products of any kind.

This product is added. Thank you.

 Please choose your option:

0
My Cart : 0 Items £0.00

Shopping Cart

 

Your cart is empty